Have dull headache w flushed face & redness in face & neck are warm to touch all day had a cortisone shot yesterday in my knee I had shots b4 w no prb?

Cortisone side effec. These symptoms are not unexpected after getting large doses of cortisone. You might even suffer from insomnia as well. The effect is dose-dependent but should reduce with time. If you have pain, redness, or increased swelling on the injected knee or a fever , you need to contact the doctor immediately to make sure that it is not infected.

Related Questions

Got cortisone shot in knee. Within hours had headache and very uncomfortable facial flushing. Reaction? What helps relieve symptoms?

Call your doc. Sounds like an allergic reaction to what was injected. While antihistamines my help,the symptoms, you need to call the doc who,injected your knee, so,it snd you can be examined, and allergy can be listed to avoid a worse problem if this med is used again. Read more...